# SDR IPXA2024091491233

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 91,822 hours, 20,957 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Shaft
- Part number: DEC39166519
- Part serial: 992927
- Condition: Broken
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #1 INBOARD REVERSER HALF PARTIAL OPEN WITH GAP ON UPPER SIDE INSPECTION C?O O.K AND FOUND UPPER FLEXIBLE SHAFT DRIVE BROKEN. #1 ENG INBOARD T/R UPPER AND LOWER (AS A PRECAUTION) FLEXIBLE SHAFT DRIVES REPLACED BY SERVICEABLE I.A.W AMM 78-31-18/401 REV 142. OPERATIONAL CHECK C/O O.K -DMP REVERSED-PLACARD REMOVED. #3 THIS CLOSE DMI T3F18E0056JNW
